# SDR SWAA032665

- Difficulty date: December 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,382 hours, 69,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Part serial: 30282
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
